Top answers from doctors based on your search:
Disclaimer

does finasteride cause weight gain

A 48-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. David Trettin
32 years experience in Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
ECP: What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mea ... Read More
1
1 comment
1
1 thank
A 51-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Threptin: Threptin micromix powder does not list weight gain as a side effect. Eating threptin biscuits could contribute to weight gain.
A 58-year-old female asked:
Dr. Christine Norton
23 years experience in Family Medicine
Not normally: Estrogen gel is usually low dose a minimally absorbed so it should not cause weight gain the way an estrogen tablet would.
A 69-year-old female asked:
Dr. Visala Nanduri
Specializes in Internal Medicine
Yes.: Seroquel (quetiapine) is known to cause weight gain. Most patients may be on other mood stabilizers like valproic acid which can also cause weight gai ... Read More
9
9 thanks
A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Studies don't show: Studies do not show a direct link between oral contraceptives and weight gain. I see that you have PCOS from your profile. Patients with PCOS tend to ... Read More
A 41-year-old member asked:
Dr. Chuck Shaffer
32 years experience in Bariatrics
See below YES: The role of dietary fructose in the development of obesity and fatty liver diseases remains controversial, with previous studies indicating that the p ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
For some: 12% of people experience weight gain w mirtazapine.
2
2 comments
1
1 thank
A 28-year-old female asked:
Dr. Romanth Waghmarae
38 years experience in Pain Management
Gralise: Gralise is gabapentin in a once a day dose. Gabapentin does cause weight gain hence GRalise is not immune from this - yes it can cause weight gain.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month